Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Severe leg pain, weakness, fatigue ,depression when cr-reactive is high

MRI results~ Multiple scattered supratentorial foci of increased T2 signal, a nonspecific finding. Differerential diagnoseis includes accelerated chronic microvascular ischemic white matter change demyelinating disease , of right infectious and inflammatory etiologies, vasculitis . Could someone please tell me what this could mean? I was diagnosed with Fibromyalgia 14 years ago, my cr-reactive has been high, 29.9, severe leg pain, weakness in arms, fatigue, anxiety, depression, costochondritis . Much appreciated for any information. GC
Asked On : Thu, 12 Apr 2012
Answers:  1 Views:  193
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I can understand this the report which is give here of MRI report is indicative of non specific finding and does not shows any major pathological changes, some how your functional elements are the responsible for your clinical symptoms no need to worry about this, just try to keep your stress level very low, hope this information helps you, have nice day.
Answered: Thu, 3 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor